# SDR 2017FA0000303

- Difficulty date: August 1, 2017
- Submitted: August 1, 2017
- Operation: General aviation
- Aircraft: N912EX
- Make and model: Cessna T182
- Aircraft serial: 182T8223
- Aircraft time: 2,047 hours
- Engine: Lyc IO540AB1A5
- Engine time: 47 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bushing
- Part number: LW13923
- Condition: Spun
- Location: Connecting Rod
- Part time: 47 hours
- Component: Connecting Rod, Lyc
- Component part number: LW13865
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF CONNECTING ROD BUSHING PER SB632A, TECHNICIAN FOUND 4 CONNECTING ROD BUSHINGS SPUN WHILE PERFORMING CHECK PER INSTRUCTIONS IDENTIFIED IN SB 632A.
